# SDR QMLA2021110120057

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N145T
- Make and model: Bolkms BK117C2
- Aircraft serial: 9197
- Aircraft time: 3,521 hours, 1,582 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639002009
- Part serial: 1491
- Condition: None
- Location: Zone 200
- Part time: 3,463 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH TO JEFFERSON UNIVERSITY HOSPITAL (9PA8), ROOFTOP PAD, TR CHIP LIGHT ILLUMINATED.  PIC ABORTED THE LANDING, AND OPTED TO CUNDUCT A PRECAUTIONARY LANDING AT PENN'S LANDING HELIPORT (P72), LOCATED 1.25 MILES AWAY.
